# SDR 05FDEA03826

- Difficulty date: November 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 21R BS 310-317.  FOUND CORROSION ON STR 21R BS 310-317 TO BE OUT OF LIMITS. REMOVED CORRODED PORTION OF STR. REPAIRED STRINGER IAW SRM 53-10-3 FIG 1.
